A 48-year-old member asked:
Disclaimer

what are the long term side effects from breathing in paint thinner?

1 doctor answer
Dr. Clarence Grim
56 years experience Endocrinology
Paint thinner: You die or get brain knock out or liver poison.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Parosmia: You describe symptoms consistent with parosmia- common in sinus, upper respiratory infections. Other causes are possible. For more information you can ... Read More
1
1 thank
A member asked:
Dr. Sanjay Agarwal
25 years experience Pulmonology
May be: Primers are known to cause increased bronchoresponsiveness in some folks. If you do get wheezing and dyspnea when in the vicinity of the primers, may ... Read More
1
1 thank
A member asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
Try to avoid it: Paint fumes containing oils are worst than water soluble latex, but fumes can damage liver. If yiu are not the painter, the risk is limited. The paint ... Read More
A 44-year-old member asked:
Dr. Gregory Gapp
39 years experience Obstetrics and Gynecology
Not likely: Keep the room well ventilated and you should be fine. On the other hand, if you do not want paint the room yourself, tell your husband that the doctor ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month